Alert archive / Mississippi / Red Flag Warnings in 2022
Red Flag Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Feb 14, 2022, 2:52 PM CST for 5 counties in Mississippi. It took effect at Feb 15, 2022, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2022, 2:52 PM CST (20:52 UTC)
- In effect from
- Feb 15, 2022, 10:00 AM CST
- Expired
- Feb 15, 2022, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2307 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
623 WWUS84 KMOB 142052 RFWMOB URGENT - FIRE WEATHER MESSAGE National Weather Service Mobile AL 252 PM CST Mon Feb 14 2022 ...A RED FLAG WARNING IS NOW IN EFFECT FOR SOUTHEASTERN MISSISSIPPI LATE TUESDAY MORNING INTO LATE TUESDAY AFTERNOON... MSZ067-075-076-078-079-151100- /O.NEW.KMOB.FW.W.0001.220215T1600Z-220216T0000Z/ Wayne-Perry-Greene-Stone-George- 252 PM CST Mon Feb 14 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY FOR SOUTHEASTERN MISSISSIPPI DUE TO A COMBINATION OF LOW HUMIDITY, SUSTAINED WINDS TO 15MPH, AND ONGOING ABNORMALLY DRY CONDITIONS... The National Weather Service in Mobile has issued a Red Flag Warning, which is in effect from 10 AM to 6 PM CST Tuesday. * AFFECTED AREA...Fire weather zones 067, 075, 076, 078, and 079. * WIND...Southeasterly winds of 10 to 15mph gusting to near 20mph. * HUMIDITY...Relative humidity values as low as 20% to 25%. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MM
1 follow-up statement
622 WWUS84 KMOB 151056 RFWMOB URGENT - FIRE WEATHER MESSAGE National Weather Service Mobile AL 456 AM CST Tue Feb 15 2022 ...A RED FLAG WARNING IS NOW IN EFFECT FOR SOUTHEASTERN MISSISSIPPI LATE TUESDAY MORNING INTO LATE TUESDAY AFTERNOON... MSZ067-075-076-078-079-160000- /O.CON.KMOB.FW.W.0001.220215T1600Z-220216T0000Z/ Wayne-Perry-Greene-Stone-George- 456 AM CST Tue Feb 15 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR SOUTHEASTERN MISSISSIPPI DUE TO A COMBINATION OF LOW HUMIDITY, SUSTAINED WINDS TO 15MPH, AND ONGOING ABNORMALLY DRY CONDITIONS... * AFFECTED AREA...Fire weather zones 067, 075, 076, 078, and 079. * WIND...Southeasterly winds of 10 to 15mph gusting to near 20mph. * HUMIDITY...Relative humidity values as low as 20% to 25%. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 14, 12:09 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Feb 14, 12:09 PM CST, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1209 PM CST Mon Feb 14 2022 .NEAR TERM /Now Through Tuesday/...Forecast high temperatures today remain on track to top out in the low to mid 60s under sunny skies. Northwesterly flow aloft will slowly transition to southwesterly flow by late tonight as a weak shortwave approaches from the west. This shortwave will then pass overhead on Tuesday, but with surface high pressure still in place across the eastern US and PWATs below 0.5 inches, no precip is expected. Zonal flow aloft will return in the wake of this shortwave by late Tuesday afternoon. Temperatures during the near term period will experience a warming trend as surface winds shift from northwesterly today to southeasterly by tomorrow. Lows tonight will drop into the mid to upper 30s. Highs on Tuesday increase to the mid to upper 60s, with some locations possibly reaching the 70 degree mark. Lastly, a MODERATE risk of rip currents returns for Tuesday, becoming a HIGH risk by Tuesday night. /22 && .AVIATION... 18Z issuance...VFR conditions will prevail for the next 24 hours. Winds will remain light and variable throughout the day and into tonight. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Nearby
Red Flag Warnings in Mississippi, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.